Get E-Book on COVID-19

Q. My lesion turned black after application of cider vinegar. What to do now?

Answered by
Dr. Jyotisterna Mittal
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 16, 2016 and last reviewed on: Mar 04, 2020

Hi doctor,

I have ringworm on my arm. I used Daktarin and that did not work. Then I used cider vinegar and it has turned black. Should I be worried?

Dr. Jyotisterna Mittal

Cosmetology Dermatology HIV/AIDS Specialist Venereology
#

Hi,

Welcome to icliniq.com.

I have read your query in detail and do understand your concern. Also I have viewed the attached pictures (attachment removed to protect patient identity).

This is irritant dermatitis which has developed due to the use of vinegar. It is very less probable that the fungal infection has been cured.

Proper oral and topical medicine for one or two months is needed to cure your disease.

Remember to wear loose cotton clothing especially when at home.

Avoid hot humid climate, keep the affected area dry and avoid synthetic innerwear.

If any other family members are affected, they must also be adequately treated to prevent recurrence. Also get your blood sugar levels tested.

  • Is it still itchy?
  • Any increase in size of the lesion since last few days?
  • How long did you use cider vinegar?

Meanwhile, you may apply antifungal cream such as Clotrimazole twice daily over the lesions of ringworm.

  • You may revert back with the answers, so that suitable oral treatment can be started.

Revert back with the answers for the above questions to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Related Questions:
My lesion turned black after application of cider vinegar. What to do now?
My face is burnt after using bleach. Please suggest some cream.
I have pain in the penis after frequent sex. Please suggest medications.
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Why am I having itching and irritation near genital area?

Query: Hello doctor,I am suffering from heavy itching and irritation in the area between thighs near genital area and asshole area. Currently, I am using Candid B lotion and Clotrimazole cream.  Read Full »

Please suggest treatment for candidal balanitis.

Query: Hi, I am suffering from balanitis since last month. I am using an antifungal cream (candid B) to avoid it. Till the time I use antifungal cream all rashes/infection disapper, but once I stop applying the cream all symptoms start again.  Sympoms are: Red skin around head of penis and itchiness aft...  Read Full »

Is it safe to apply antifungal cream on the tip of penis?

Query: Hi doctor, I have been itching on my tip of the penis, which also becomes red due to itch. Is it safe to apply any antifungal cream on the tip of the penis? Please suggest some good antifungal cream.  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.